advertisement
Question
Posted by: Wendy | 2010/08/01

Pits / holes in childs face

My son is 10 years old, he has developed pit / hole marks on his face (almost like those that would be left behind by acne) - he doesnt get pimples. What could this be? He is on ritalin (concerta) could this cause it? Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Wendy

His chronic medication will not cause this condition. I suggest that you consult a dermatologist for an examination.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement